Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 15, 2021, 4:03 PM EDT for Miami-Dade County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2021, 4:03 PM EDT (20:03 UTC)
- Expired
- Jun 15, 2021, 5:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 14 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1094 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
194 WWUS82 KMFL 152003 SPSMFL Special Weather Statement National Weather Service Miami FL 403 PM EDT Tue Jun 15 2021 FLZ072>074-173-152100- Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami- Dade County FL-Coastal Miami Dade County FL- 403 PM EDT Tue Jun 15 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL 500 PM EDT... * At 403 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Intersection Krome And Kendall Drive, or 8 miles west of Kendall, moving northeast at 20 mph. * Wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... Miami, Hialeah, Miramar, Coral Gables, South Miami, Kendall, Doral, Miami Lakes, Hialeah Gardens, Pinecrest, Miami Springs, Sweetwater, West Miami, Medley, Westchester, Glenvar Heights, Fountainbleau, Kendale Lakes, Pennsuco and University Of Miami. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2564 8051 2572 8058 2597 8039 2571 8019 TIME...MOT...LOC 2003Z 228DEG 15KT 2571 8049 $$ SPM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 15, 3:44 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 15, 3:44 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Miami FL 344 PM EDT Tue Jun 15 2021 ...Localized/Urban Flooding Possible for Metropolitan Locations... ...A Few Strong Thunderstorms Possible Today... .SHORT TERM... Through Wednesday A 500 hPa short-wave trough remains oriented NE/SW through central Florida and into the NE Gulf of Mexico. This will maintain a fairly active weather pattern across South Florida through this afternoon and into the evening. Though today's convective activity may not be as synoptically driven and as widespread as yesterday, scattered thunderstorms are forecast to occur primarily across metropolitan regions this afternoon. The 12Z MFL sounding revealed an environment with effective bulk shear values around 15-20 kt, storm relative helicities of near 100 m^2/s^2, and 500 hPa temperatures around -8C. Sufficient forcing should be realized in the form of sea-breeze circulations and other mesoscale differential heating boundaries, and therefore these parameters may support a few loosely organized stronger storms with more robust updrafts capable of producing strong wind gusts and small hail. The primary threat for today however will be localized and urban flooding for poorly drained and recently soaked metropolitan regions, primarily over populated portions of Miami-Dade, Broward, and Palm Beach Counties. The KEY 12Z sounding revealed low level south/southwesterly winds, which may act to deepen the moist layer region-wide by advecting higher theta- e values northward and possibly also providing a slight augmentation to the low-level wind shear profile. This will be something to monitor going forward for this afternoon and may support a few wet microbursts and increased localized flooding potential. By tomorrow, short-wave troughing becomes more diffuse as the larger- scale trough axis becomes displaced towards the northeast. As this process occurs, a noticeable subtropical jet stream materializes over the eastern Gulf of Mexico around 27N latitude. Upper level diffluent streamlines and corresponding mass divergence looks as though it will materialize across the region, while low level south/southeasterly flow will maintain impressive moisture advection across the region. Hazards will remain similar to today, although increasing cloud cover may reduce CAPE values while an enhancement of the bulk shear profiles may be realized due to enhanced veering low-level flow. Therefore a conditional threat for a few stronger and perhaps marginally severe storms may exist for tomorrow. The ongoing flooding threat will also persist for portions of the east coast metropolitan region, and the most vulnerable areas will be recently soaked and/or urban regions. Temperatures will be warm and humid today, with maximum temperatures in the lower 90s across most of the region, though it will feel much warmer owing to dewpoints in the mid 70s. Tomorrow will be slightly cooler due to increased cloud cover associated with synoptic scale lift, as well as physical cooling processes associated with more widespread rain. .LONG TERM... No meaningful changes to the long term forecast and the previous discussion is included below. PREV DISCUSSION... (Issued 301 AM EDT Tue Jun 15 2021) Long term (Wednesday Night through Monday): Models continue to depict a mid/upper trough lingering over the area through Thursday, while the sfc ridge over the west Atlantic remains just to our east. This will keep generally SE flow across SoFlo for the beginning of the long term, with moisture advection keeping elevated PWATs across the southern half of the peninsula. Model soundings depict up to 2 inch PWAts on Thursday. The dominant SE flow will again push the best POps over the interior. Highest POps remain over those areas, along with increasing chances for strong thunderstorms during the afternoon and evening hours. Repeated bouts of showers over the same locations may result in localized flooding on Thursday. Long range models show reasonable agreement in weakening the trough and expanding the Atlantic ridge towards the state by Friday. In addition, another Saharan Air Layer event may also reach the area in the Fri-Sat timeframe. These features will combine to bring a drop in POPs, down to around 20-25 percent by Friday afternoon, and into Saturday. For Sun, model solutions suggest the potential for an area of disturbed weather to develop over the west Gulf, which could modify the airmass with increasing moisture for the rest of the weekend. But uncertainty with this feature remains in the models, so its potential role in our forecast for the weekend remains unclear. Interests in the upcoming weekend forecast should continue to monitor the updates to the official forecast. && .AVIATION(18Z TAFS)... Showers/storms converging on the east coast metro areas now through late afternoon. Impacts likely for most of the terminals, with periods of sub-VFR and gusty winds. Shower chances should diminish somewhat later tonight with storm chances returning tomorrow. && .MARINE... Scattered to numerous showers/thunderstorms are forecast to develop across the local waters of South Florida primarily through this afternoon and evening. Outflows from any developing storms may produce locally enhanced wind gusts and elevated seas, as well as frequent lightning and small hail. Waterspouts will be possible across all local waters as well, especially within any stronger thunderstorms that develop. These hazards appear to continue through at least Wednesday as favorable conditions for thunderstorms linger over the region. && .BEACHES... An enhanced rip current risk exists for portions of coastal Collier County. This may persist through the middle part of the week as southwesterly flow continues over parts of this region. && .PRELIMINARY POINT TEMPS/POPS... Miami 78 88 77 88 / 40 70 50 60 West Kendall 76 89 75 89 / 40 70 50 60 Opa-Locka 76 88 75 89 / 40 70 50 60 Homestead 76 87 75 87 / 30 70 50 60 Fort Lauderdale 77 88 77 88 / 30 70 50 60 N Ft Lauderdale 77 86 77 86 / 30 70 50 60 Pembroke Pines 76 87 75 88 / 40 70 50 60 West Palm Beach 75 87 74 86 / 30 70 50 60 Boca Raton 77 89 76 87 / 30 70 50 60 Naples 77 87 74 88 / 40 70 60 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Wednesday and Aviation/Marine...SRB Wednesday Night through Tuesday...AR Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 15, 10:36 AM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1036 AM EDT Tue Jun 15 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 160245- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1036 AM EDT Tue Jun 15 2021 ...Localized Flooding Possible Across East and West Coast... ...Strong Thunderstorms are Possible This Afternoon... ...Moderate Risk for Rip Currents Along Coastal Collier County... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Flooding: Repeated heavy rainfall from thunderstorms may lead to localized flooding over urbanized and poorly drained areas along the east and west coast today. Thunderstorms: Scattered to numerous showers and thunderstorms will develop once again today. Some of these thunderstorms could become strong containing gusty winds, frequent lightning, and small hail. Rip Currents: A moderate risk for rip currents exists for coastal portions of Collier County. Waterspouts: A few waterspouts are possible across the local waters of South Florida today. Hail: Small hail may be possible today in association with stronger thunderstorms. Wind: The strongest thunderstorms could produce wind gusts in excess of 45 mph. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered to numerous showers and thunderstorms are possible into midweek, especially over the interior and east coast metro areas. The primary impacts from the thunderstorms will be gusty winds, lightning, and localized/urban flooding. The moderate risk for rip currents may linger along coastal portions of Collier County. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 15, 2:20 PM EDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Miami FL 220 PM EDT Tue Jun 15 2021 FLZ071>074-151915- Inland Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- 220 PM EDT Tue Jun 15 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 315 PM EDT... * At 220 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from Intersection Krome And U.S. 27 to near Miccosukee Resort. Movement was east at 15 mph. * Small hail and wind gusts up to 50 mph possible with these storms. * Locations impacted include... Hialeah, Pembroke Pines, Miramar, Davie, Miami Gardens, Weston, Doral, Miami Lakes, Cooper City, Hialeah Gardens, Medley, Royal Palm Ranches, Palm Springs North, Sunshine Acres, Miccosukee Resort, Intersection I-75 And Griffin Road, Country Club, Pennsuco, Intersection Krome And U.S. 27 and Tamiami. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2603 8024 2571 8043 2574 8069 2613 8040 TIME...MOT...LOC 1820Z 251DEG 14KT 2596 8040 2577 8055 Weinman
Special weather statement, Jun 15, 2:26 PM EDT, 1 hour 37 minutes before
Special Weather Statement National Weather Service Miami FL 226 PM EDT Tue Jun 15 2021 FLZ067-068-071-072-168-172-151915- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 226 PM EDT Tue Jun 15 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 315 PM EDT... * At 226 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Hillsboro Beach to Tamarac. Movement was northeast at 25 mph. * Wind gusts up to 50 mph possible with these storms. * Locations impacted include... Coral Springs, Pompano Beach, Plantation, Sunrise, Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac, Margate, Lighthouse Point, Highland Beach, Ocean Ridge, Lauderhill, Weston, Coconut Creek, North Lauderdale, Parkland, Hillsboro Beach and Mission Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2653 8000 2639 8037 2612 8038 2626 8006 TIME...MOT...LOC 1826Z 207DEG 22KT 2630 8000 2622 8025 Weinman
Special weather statement, Jun 15, 2:43 PM EDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Miami FL 243 PM EDT Tue Jun 15 2021 FLZ072>074-172-173-151945- Coastal Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 243 PM EDT Tue Jun 15 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 345 PM EDT... * At 242 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Royal Palm Ranches to Tamiami. Movement was east northeast at 15 mph. * Wind gusts up to 50 mph and funnel clouds possible with these storms. * Locations impacted include... Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Davie, Miami Beach, Coral Gables, Surfside, Hallandale, Miami Gardens, North Miami, Doral, North Miami Beach, Aventura, Dania Beach, Miami Lakes, Cooper City and Hialeah Gardens. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2577 8013 2574 8053 2605 8029 2611 8009 TIME...MOT...LOC 1842Z 252DEG 15KT 2601 8026 2577 8041 BAXTER
Special weather statement, Jun 15, 2:51 PM EDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Miami FL 251 PM EDT Tue Jun 15 2021 FLZ071>073-172-151930- Inland Broward County FL-Coastal Broward County FL- Metro Broward County FL-Inland Miami-Dade County FL- 251 PM EDT Tue Jun 15 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWARD COUNTY UNTIL 330 PM EDT... * At 251 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from Broadview-Pompano Park to 8 miles northwest of Intersection Krome And U.S. 27. Movement was northeast at 20 mph. * Wind gusts up to 50 mph possible with these storms. * Locations impacted include... Fort Lauderdale, Pembroke Pines, Coral Springs, Pompano Beach, Davie, Plantation, Sunrise, Tamarac, Margate, Lauderhill, Weston, Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Cooper City, Parkland, Wilton Manors, Lazy Lake and Broadview-Pompano Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2631 8024 2613 8013 2593 8061 2611 8071 TIME...MOT...LOC 1851Z 237DEG 18KT 2619 8023 2603 8053 Weinman
Special weather statement, Jun 15, 3:32 PM EDT, 31 minutes before
Special Weather Statement National Weather Service Miami FL 332 PM EDT Tue Jun 15 2021 FLZ073-074-173-152015- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 332 PM EDT Tue Jun 15 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL 415 PM EDT... * At 332 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 8 miles northwest of The Redland, moving northeast at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... The Redland, Kendall, Richmond West, Richmond Heights, Country Walk, Kendale Lakes, West Kendall, Intersection Krome And Kendall Drive, Miccosukee Resort, Zoo Miami, The Crossings, The Hammocks, West Perrine, Cutler Bay, Tamiami, Palmetto Bay, Kendall West, Inlikita, South Miami Heights and Palmetto Estates. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2553 8064 2568 8073 2584 8046 2559 8033 TIME...MOT...LOC 1932Z 238DEG 18KT 2562 8061 Weinman
Special weather statement, Jun 15, 4:03 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Miami FL 403 PM EDT Tue Jun 15 2021 FLZ072>074-173-152100- Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami- Dade County FL-Coastal Miami Dade County FL- 403 PM EDT Tue Jun 15 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL 500 PM EDT... * At 403 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Intersection Krome And Kendall Drive, or 8 miles west of Kendall, moving northeast at 20 mph. * Wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... Miami, Hialeah, Miramar, Coral Gables, South Miami, Kendall, Doral, Miami Lakes, Hialeah Gardens, Pinecrest, Miami Springs, Sweetwater, West Miami, Medley, Westchester, Glenvar Heights, Fountainbleau, Kendale Lakes, Pennsuco and University Of Miami. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2564 8051 2572 8058 2597 8039 2571 8019 TIME...MOT...LOC 2003Z 228DEG 15KT 2571 8049 SPM
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:01 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Jun 14, 8:50 PM EDT | Areal Flood Advisory | MFL | Collier | 115 min |
| Jun 14, 8:56 PM EDT | Special Weather Statement | MFL | Collier | 64 min |
| Jun 14, 9:41 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Jun 14, 9:49 PM EDT | Special Weather Statement | MFL | Collier | 41 min |
| Jun 14, 10:06 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 14, 10:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 15, 1:39 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Jun 15, 1:46 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jun 15, 1:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jun 15, 2:09 PM EDT | Special Weather Statement | MFL | Broward | 66 min |
| Jun 15, 2:12 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Jun 15, 2:20 PM EDT | Special Weather Statement | MFL | Broward | 55 min |
| Jun 15, 2:24 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 15, 2:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Jun 15, 2:43 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| Jun 15, 2:49 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 15, 2:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jun 15, 2:56 PM EDT | Special Marine Warning | MFL | 94 min | |
| Jun 15, 3:12 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 5 hr |
| Jun 15, 3:13 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 62 min |
| Jun 15, 3:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 15, 3:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Jun 15, 3:33 PM EDT | Special Marine Warning | MFL | 87 min | |
| Jun 15, 4:11 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Jun 15, 4:20 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Jun 15, 4:33 PM EDT | Special Weather Statement | MFL | Monroe | 27 min |
| Jun 15, 4:36 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jun 15, 4:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 15, 4:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Jun 15, 5:00 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Jun 15, 5:06 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Jun 15, 5:25 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Jun 15, 5:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 15, 5:57 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 63 min |
| Jun 15, 6:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 15, 6:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 15, 6:39 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 81 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.